# SDR QXEA200602003

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 OUT DENT AT APPROXIMATELY X287.400, 3' BELOW RIGHT HAND LOWER STRAP. REPAIRED IAW DHC-8-200 RD 8-53-2181.
